American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 118 found      Go to page: 1 2 3 4

[1] Yiyu Liang, Luong Dang Ky and Dachun Yang. Weighted endpoint estimates for commutators of Calder\'on-Zygmund operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Riesz transform characterizations of Musielak-Orlicz-Hardy spaces. Trans. Amer. Math. Soc. 368 (2016) 6979-7018.
Abstract, references, and article information   
View Article: PDF

[3] Wei Ding and Guozhen Lu. Duality of multi-parameter Triebel-Lizorkin spaces associated with the composition of two singular integral operators. Trans. Amer. Math. Soc. 368 (2016) 7119-7152.
Abstract, references, and article information   
View Article: PDF

[4] E. Liflyand. Multiple Fourier transforms and trigonometric series in line with Hardy's variation. Contemporary Mathematics 659 (2016) 135-155.
Book volume table of contents   
View Article: PDF

[5] Chin-Cheng Lin. Boundedness of Monge-Amp\`ere singular integral operators acting on Hardy spaces and their duals. Trans. Amer. Math. Soc. 368 (2016) 3075-3104.
Abstract, references, and article information   
View Article: PDF

[6] Yiyu Liang and Dachun Yang. Intrinsic square function characterizations of Musielak-Orlicz Hardy spaces. Trans. Amer. Math. Soc. 367 (2015) 3225-3256.
Abstract, references, and article information   
View Article: PDF

[7] Sandro Coriasco and Michael Ruzhansky. Global $L^p$ continuity of Fourier integral operators. Trans. Amer. Math. Soc. 366 (2014) 2575-2596.
Abstract, references, and article information   
View Article: PDF

[8] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[9] Marcin Bownik and Li-An Daniel Wang. Fourier transform of anisotropic Hardy spaces. Proc. Amer. Math. Soc. 141 (2013) 2299-2308.
Abstract, references, and article information   
View Article: PDF

[10] Luong Dang Ky. Bilinear decompositions and commutators of singular integral operators. Trans. Amer. Math. Soc. 365 (2013) 2931-2958.
Abstract, references, and article information   
View Article: PDF

[11] Giancarlo Mauceri, Stefano Meda and Peter Sjögren. A maximal function characterization of the Hardy space for the Gauss measure. Proc. Amer. Math. Soc. 141 (2013) 1679-1692.
Abstract, references, and article information   
View Article: PDF

[12] Frédéric Bernicot. A $T(1)$-theorem in relation to a semigroup of operators and applications to new paraproducts. Trans. Amer. Math. Soc. 364 (2012) 6071-6108.
Abstract, references, and article information   
View Article: PDF

[13] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information   
View Article: PDF

[14] G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos. On the extension of $h^{p}$-CR distributions defined on rough tubes. Proc. Amer. Math. Soc. 140 (2012) 627-633.
Abstract, references, and article information   
View Article: PDF

[15] G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos. Tube structures, Hardy spaces and extension of CR distributions. Trans. Amer. Math. Soc. 363 (2011) 5091-5109. MR 2813409.
Abstract, references, and article information   
View Article: PDF

[16] Ji Li, Liang Song and Chaoqiang Tan. Various characterizations of product Hardy space. Proc. Amer. Math. Soc. 139 (2011) 4385-4400. MR 2823084.
Abstract, references, and article information   
View Article: PDF

[17] Dachun Yang and Yuan Zhou. Localized Hardy spaces $H^{1}$ related to admissible functions on RD-spaces and applications to Schrödinger operators. Trans. Amer. Math. Soc. 363 (2011) 1197-1239. MR 2737263.
Abstract, references, and article information   
View Article: PDF

[18] Fulvio Ricci and Joan Verdera. Duality in spaces of finite linear combinations of atoms. Trans. Amer. Math. Soc. 363 (2011) 1311-1323. MR 2737267.
Abstract, references, and article information   
View Article: PDF

[19] Jill Pipher and Sergei Treil. Weak-star convergence in multiparameter Hardy spaces. Proc. Amer. Math. Soc. 139 (2011) 1445-1454. MR 2748438.
Abstract, references, and article information   
View Article: PDF

[20] Ming-Yi Lee, Chin-Cheng Lin and Ying-Chieh Lin. A wavelet characterization for the dual of weighted Hardy spaces. Proc. Amer. Math. Soc. 137 (2009) 4219-4225. MR 2538583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Der-Chen Chang, Galia Dafni and Hong Yue. A div-curl decomposition for the local Hardy space. Proc. Amer. Math. Soc. 137 (2009) 3369-3377. MR 2515406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Marius Mitrea and Sylvie Monniaux. On the analyticity of the semigroup generated by the Stokes operator with Neumann-type boundary conditions on Lipschitz subdomains of Riemannian manifolds. Trans. Amer. Math. Soc. 361 (2009) 3125-3157. MR 2485421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ioanna Kyrezi and Michel Marias. $H^{p}$-bounds for spectral multipliers on graphs. Trans. Amer. Math. Soc. 361 (2009) 1053-1067. MR 2452834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Stefano Meda, Peter Sjögren and Maria Vallarino. On the $H^1$--$L^1$ boundedness of operators. Proc. Amer. Math. Soc. 136 (2008) 2921-2931. MR 2399059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Lixin Yan. Classes of Hardy spaces associated with operators, duality theorem and applications. Trans. Amer. Math. Soc. 360 (2008) 4383-4408. MR 2395177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Piotr Hajłasz, Tadeusz Iwaniec, Jan Malý and Jani Onninen. Weakly differentiable mappings between manifolds. Memoirs of the AMS 192 (2008) MR 2357085.
Book volume table of contents   

[27] Martin Dindoš. Hardy spaces and potential theory on $C^1$ domains in Riemannian manifolds. Memoirs of the AMS 191 (2008) MR 2376731.
Book volume table of contents   

[28] Jan-Fredrik Olsen and Kristian Seip. Local interpolation in Hilbert spaces of Dirichlet series. Proc. Amer. Math. Soc. 136 (2008) 203-212. MR 2350405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Wojciech Czaja and Jacek Zienkiewicz. Atomic characterization of the Hardy space $H^1_L(\mathbb R)$ of one-dimensional Schrödinger operators with nonnegative potentials. Proc. Amer. Math. Soc. 136 (2008) 89-94. MR 2350392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tao Mei. Operator valued Hardy spaces. Memoirs of the AMS 188 (2007) MR 2327840.
Book volume table of contents   


Results: 1 to 30 of 118 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia